# SDR USAABB03132

- Difficulty date: August 13, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 6, 9, 26 AND 33 WEAK.  MAINTENANCE REPLACED THE BATTERIES.  (M)
